# SDR CALA9701596

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1/2 CRACK IN #2 PYLON SKIN ON OUTBOARD SIDE AT PANEL #5824 CUTOUT. THE CRACKS WERE STOP DRILLED. A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5430-01204.
